# SDR ABXA2014032885

- Difficulty date: March 28, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140T011520
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSELAGE STATION 437, STRINGER 31R AT STRINGER SPLICE IS CRACKED & CORRODED.  REMOVED CORRODED STRINGER SPLICE AT FS 434, STRINGER 31R & INSTALLED NEW STRINGER SPLICE IAW SRM 51-40-02.  SDR INFO CRACKED .050 INCHES, PN 140T0115-20, PART NAME STRINGER SPLICE, SN NSN FS & BS LOC FS 434, STRINGER 31R.  ACFT WAS GNDED.
